MAUDE Adverse Event Report: RESMED PTY LTD AIRCURVE 10 VAUTO USA TRI; Ventilator, Non-Continuous (Respirator)

RESMED PTY LTD AIRCURVE 10 VAUTO USA TRI; Ventilator, Non-Continuous (Respirator)
Model Number 37212
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Codes Anxiety (2328); Unspecified Mental, Emotional or Behavioural Problem (4430)
Date of Event 12/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that a patient's aircurve 10 device allegedly overheated and caught fire on (b)(6) 2024, igniting the mattress and bedding while the patient was asleep.The patient stated they had been using the device for approximately three hours and had filled the water tank prior to use.The fire was contained to the bedroom, with smoke damage reported throughout the home.The patient reported psychological distress (ptsd and anxiety) following the incident.
 
Additional Manufacturer Narrative
An investigation will be performed on all available information based on reporter's obligations under applicable fda regulations; however, it is likely that this matter may become the subject of litigation which may limit the company's ability to disclose confidential, privileged attorney client communications and work product.Investigation methods, results and conclusions are not finalized at this stage partly because the device in question has not been returned for inspection.Resmed has requested the device be returned so that an investigation can be performed.Resmed reference#: (b)(4).

Brand Name
AIRCURVE 10 VAUTO USA TRI
Common Device Name
Ventilator, Non-Continuous (Respirator)
Manufacturer (Section D)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, 2153
AS  2153
Manufacturer (Section G)
RESMED PTY LTD
1 elizabeth macarthur drive
bella vista
sydney, 2153
AS   2153
Manufacturer Contact
jaklin aziz
1 elizabeth macarthur drive
bella vista
sydney, 2153
AS   2153
MDR Report Key23433482
Report Number3004604967-2025-00388
Device Sequence Number4783099
Product Code BZD
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K140159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37212
Device Catalogue Number37212
Device Lot Number1702917
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer08/27/2026
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown